Riluzole and increased fasciculations

Hello, I started Riluzole last Monday.  By Thursday, I could not lift my right leg or put my weight on it as I did a few days before. 

I also had an increase in fasciculations.  While I understand that it is unlikely from the medicine but I wondered if anyone else had this experience.   

I stopped the med on Thursday and feel a bit better.

Comments

David's picture

Hi Cathie,

I think searching the forums you might find some answers from past members. You can also try posting your question in the General ALS Forum so that others can help answer your question.

On quick glance, you may wish to read the following threads to get an idea of other people's experiences on Riluzole:

Add new comment

Limited HTML

  • Allowed HTML tags: <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd> <p> <br> <a> <ul> <li> <strong> <b>
  • Lines and paragraphs break automatically.

Plain text

  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
CAPTCHA
This question is to prevent automated spam submissions.